# SDR ASAA0843959

- Difficulty date: December 1, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,887 hours, 22,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Stiff
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE FROM INSIDE FOUND WHILE REPOSITIONING JETWAY AFTER ARRIVAL.  ADJUSTED L1 DOOR GUIDE ARM REF M/M 52-11-00-705-007-B00.  OPERATED NORMALLY OK FOR SERVICE.
